# SDR MYWA100086

- Difficulty date: June 10, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,551 hours, 8,816 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU INOP MSG.
